# SDR USAA950752

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Leaking
- Location: Rt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 109 - THE CABIN PRESSURE WOULD NOT CLIMB WITH ALTITUDE.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO RDU.  MAINTENANCE INSTALLED A NEW VALVE AT THE RT SIDE EXTERNAL AIR CONNECTION.  OPERATIONS CHECKED GOOD.  (W)
